# SDR AALA20000449

- Difficulty date: March 10, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 2355 - AFTER TAKEOFF, RED NOSE GEAR DOWN LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP.  LANDED DFW WITHOUT INCIDENT.  REPEATED 3/11/2000 WITH TRIP 1970.  REPLACED NOSE GEAR UP PROXIMITY SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
